# SDR VNAA2009090800002

- Difficulty date: September 1, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 11,821 hours, 11,806 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE IN DAY.  MAINTENANCE INSPECTED AIRCRAFT PER THE AIRCRAFT MAINTENANCE MANUAL.  REPAIRS WERE MADE TO DAMAGE AND REPLACED STATIC WICKS.  CHECKS WERE COMPLETED PER AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
